MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXZERO MULTI FUSE EXTENSION SET WITH NEEDLELESS CONNECTOR; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXZERO MULTI FUSE EXTENSION SET WITH NEEDLELESS CONNECTOR; INTRAVASCULAR ADMINISTRATION SET
Catalog Number MZXT9001
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3.The date received by manufacturer has been used for this field.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd maxzero multi fuse extension set with needleless connector was separated.The following information was received by the initial reporter with the following : when attempting to place the t-port onto the iv catheter, the clear rotating piece that attaches the two together, is coming completely off of the t-port.The piece is no longer attached to the port in any way and cannot be used.
 
Additional Manufacturer Narrative
The customer reported the luer collars were falling off, and returned 5 used samples of material mzxt9001, lot 24039349.The sets were visually examined, and the complaint was verified, the collars had separated from the sets.The luer collar had no perceivable defect, and did stay on the luers.However, the collars were also able to be removed under normal pressure.The sample were sent to the plant for further follow-up.The manufacturing plant found the luer collar issue to be unrelated to the manufacturing process.The quality team followed up with the clinical team on the matter, and the regional sales team will work on education to customer.The root cause is a potential user issue.The only reported issue of the luer collar with mzxt5307 or mzxt9001 is with the same customer, no other customers are experiencing the issue in the past year.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Your assistance in this matter has been helpful in trend identification and supporting our commitment to continuous quality improvement.
 
Event or Problem Description
No additional information was provided.
 
Additional Manufacturer Narrative
Correction needed to be made updating annex a code to defective component and updating short description to damaged deformed product.
 
Event or Problem Description
Correction it was reported that bd maxzero multi fuse extension set with needleless connector was damaged.When attempting to place the t-port onto the iv catheter, the clear rotating piece that attaches the two together, is coming completely off of the t-port.The piece is no longer attached to the port in any way and cannot be used.

Brand Name
BD MAXZERO MULTI FUSE EXTENSION SET WITH NEEDLELESS CONNECTOR
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19855122
Report Number9616066-2024-01074
Device Sequence Number6821097
Product Code FPA
UDI-Device Identifier10885403240805
UDI-Public(01)10885403240805
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K140831
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMZXT9001
Device Lot Number24039349
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2024
Supplement Date Received by Manufacturer07/31/2024
08/06/2024
Initial Report FDA Received Date07/29/2024
Supplement Report FDA Received Date07/31/2024
08/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown